# SDR 2008FA0000359

- Difficulty date: May 21, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 600930035
- Part serial: 394
- Condition: Damaged
- Location: Cockpit
- Part time: 3,502 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD BEEN EXPERIENCING MULTIPLE INFLIGHT FLAP FAILURES WHICH WERE NOT DUPLICATED ON THE GROUND. DURING TROUBLESHOOTING OF THE FLAP SYSTEM, FLAPS WOULD NOT MOVE FROM 45 DEGREES TO 30 DEGREES WHEN SELECTED. NO FAILURE WAS DISPLAYED BY THE AIRCRAFT. FLAP HANDLE WAS JOGGLED AND FLAP MOVEMENT WOULD BEGIN. REPLACED FLAP CONTROL HANDLE. (K)
